# SDR DL757991719

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: D30656126
- Condition: Broken
- Location: L 4 Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-4 SLIDE SAFETY LANYARD FOUND BROKEN DURING ACCOMPLISHMENT OF EO 6-71325-3AD.  REPLACED SLIDE ASSY.
